Stably nilpotent groups
Matematičeskie zametki, Tome 2 (1967) no. 4, pp. 337-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_4_a1,
author = {D. I. Zaitsev},
title = {Stably nilpotent groups},
journal = {Matemati\v{c}eskie zametki},
pages = {337--346},
year = {1967},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_4_a1/}
}
D. I. Zaitsev. Stably nilpotent groups. Matematičeskie zametki, Tome 2 (1967) no. 4, pp. 337-346. http://geodesic.mathdoc.fr/item/MZM_1967_2_4_a1/